Amox Clav 875 Mg Side Effects

8 Replies Updated



Conversation Starter

Chel Says:


I have never taking any medications in my life. I have what the doctor calls a sinusitis infection and my blood pressure read yesterday 180/120?? They put me on some medications I didn't take these until I researched the possible side effects....But, after taking these medications like AMOX-CLAV 875 and HYDROCHLOROTHIAZIDE, also some nasal sprays like sea soft nasal mist and afrin, I'm trying to figure out will this infection ever go away?



Showing Replies 1 - 8 of 8 RSS Feed


Page of 1     Sorted By:
1
Chel Says:

I have NOT been diagnosed with hypertension but my BP read 180/120 and the hospital placed me on hydrochlorothiazide 25 MG because I have a sinus infection but I would like to know is this normal for my pressure to go up and down or is this the infection that's making me feel this way or should I be worried? I do have an doctor appointment in the morning so hopefully this would be better explained....Sincerely, Desperate

REPLYSHAREREPORT
Was this helpful?     3     0  
2
David Says:

Hi Chel,

Please do post back after your doctor's appointment. Hopefully he can provide you with a better insight to your questions, since you can talk to him in person. Based on the fact that you have not been diagnosed with hypertension, it is likely that it is a result of the sinus infection, because those numbers are very high. If you have a family history of hypertension or have been diagnosed with it in the past I would monitor it daily; particularly when you first wake up in the morning, before and after you take your medications and possibly once more before you go to bed. And log your recordings on something to show your doctor. That is just an opinion since I have gone through a similar situation with hypertension in the past. The doctor had me log it for a week or two and bring it to him to analyze it and determine the causing factor(s).

Since you have been diagnosed with Sinusitis, that essentially means there is an inflammation of the mucus membranes/air filled sinus cavities...which may cause high blood pressure, pain, and headache. It could've been caused by any of the following: viruses, bacteria, allergen, pressure changes (flights), or even swimming. Some treatment options can be: Over the counter drugs, antibiotics, antihistamines, or steroids (such as afrin).

Below is some info pertaining to the drugs your doctor has you taking:

Amoxicillin is used to treat bacterial infections caused by susceptible microorganisms. The link below has an abundance of information about this drug as well as side effect info...
https:/­/­www.medschat.com/­wiki/­Amoxicillin/­

Hydrochlorothiazide (HCTZ) is often used in the treatment of hypertension; you can view a detailed article on HCTZ in the link below:
https:/­/­www.medschat.com/­wiki/­Hydrochlorothiazide%2C+HCTZ/­

I am actually taking a class on Diseases at my University and we just talked about Sinusitis last class, so the info provided is fresh and accurate according to the book. I hope this helps! Please let me know if I have not addressed all your questions.

REPLYSHAREREPORT
Was this helpful?     1     1  
3
Rhonda Stock Says:

I was prescribed Amox Clav 875/125 rx container stated generic for Augmentin. I have never had any adverse reaction to Amoxicillin. I have an inner ear infection and after taking a few does of these, 2x daily, I experienced extreme dizziness, nausea, hot and cold spells, loss of appetite. I felt worse than before I went into ER. Pharmacist was called and said for my height and weight way too large a dose and it is the Augmentin that caused the reaction. I have spoken to several women who also had the same side effects. There has to be some other antibiotic to get rid of this inner ear infection that will not make me sick!

REPLYSHAREREPORT
Was this helpful?     1     0  
4
Wanda Says:

I went to the doc because I was having respiratory problems. I was diagnosed with Bronchitis. She prescribed Amox-Clav 875 and Cheratussin AC. I started have chills, extreme headaches, couldn't eat without getting sick. Had a feeling of needing to vomit. The headaches were the worst. When I cough, which was a lot, my head hurt until it was tender to the touch. I took the meds for 6 days. I suddenly thought it might be the medication. So, I went to the same drs office just a different doctor and she said I was having reaction to the meds together. She took me off all the meds. She took my blood for testing. Made an appt for next week to do tests on my lungs and breathing. My question is did the first doc prescribe two meds that are not compatible to me?

REPLYSHAREREPORT
Was this helpful?     7     0  
5
Madeline Says:

I just took Amox-clav 875mg and my blood pressure went up to 235/122, pulse 125. Can this have caused that spike?

REPLYSHAREREPORT
Was this helpful?     0     0  
6
creed Says:

What??? Er! Stat!

REPLYSHAREREPORT
Was this helpful?     0     1  
7
Bea Says:

I was dizzy and had sinus pressure. Diagnosed with inner ear/possible sinus infection. Prescribed clarithromycin (500mg 2x daily). Took for 5 days but side effects unacceptable (Dizzy, nauseous, diarrhea, sinus pressure). No symptom improvement either. I was to take for 10 days. Represcribed CapmistDM. Also Amox-Clav 875mg 2x daily. Just took the AC. Too soon to see side effects. Does this Dr. even know what she 's giving me. I prefer homeopathic meds. Eliminate those side effects. I use saline nasal spray and purchased Sinus Buster cap. spray. I just want the pressure to go away and the occasional dizzy feeling. THANKS. I have mild allergies but no other problems.

REPLYSHAREREPORT
Was this helpful?     0     0  
8
marlow Says:
via mobile

Just trying to find out how long it takes for the side effects to wear off? My husband has been experiencing some side effects for about four days after taking the medication. He just got out of the hospital.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Amox Clav 875 Mg Side Effects while pregnant
Will this medicine cause me to have leg pain in my calves? I am 3 months pregnant, and read that leg cramps are common i... 2 replies
amoxic/clav 875 MG side effects
willing to know amoxic/clav side effect in patient ## Some of the most common side effects include: nausea, drowsiness, ... 4 replies
amox clav 875mg tablets side effects
My husband took his 1st dose of amox clav 875mg today at 2pm. He has been experiencing tightening of the chest on and of... 3 replies
Amoxicillin Potassium Clavulanate 875 mg Dosing and Side Effects
2 times a day ## I need to know the side effects ## This is an antibiotic, a generic for Augmentin. Some of the most com... 11 replies
Amox Clav 875 Side Effects
Can you continue to take a ProBiotic while taking this medication? ## Many articles I'm reading are stating that it&... 1 reply
Amox K Clav 875 125 Tab Side Effects
Hi there; I started taking this medication three days ago and on the second day I started to suffer from diarrhea. It is... 1 reply
amox clav 500 mg side effects
Dooctor prescribed me this. Supposed to take three a day. I had neck pain after dental cleaning, no abscess no sickness ... 1 reply
Amox/K Clav 500 Mg tab side effects
am taking l tab three times a day to treat a sever dental infection. Is an upset stomach with lots of belching common? a... 7 replies
Amoxicillin 875 Mg Side Effects
I had a severe reaction to this where I broke out starting at my hands and feet with itching, then broke out around my l... 3 replies
Amox Tr K Cl 875 Mg Side Effects
is this mediciane time released ... and is it ok to crush it and eat it with applesauce or pudding ... ## No, Amoxicilli... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 11 March 2017.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA